MAUDE Adverse Event Report: MICROVENTION, INC. HEADWAY-17 XSUPPORT; PERCUTANEOUS CATHETER

MICROVENTION, INC. HEADWAY-17 XSUPPORT; PERCUTANEOUS CATHETER
Model Number MC172150SX
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation found that an in-house guidewire could not advance through the returned headway microcatheter during functional testing, which is consistent with the alleged product issue.A dislodged lumen coil and damaged ptfe liner was found at the hub joint, which would have resulted in the resistance encountered.The physical evaluation of the device could not identify the exact conditions or circumstances that led to the dislodged coil and damaged ptfe liner, but these conditions are consistent with a deviation in the manufacturing process.A capa has been initiated.The findings from the product investigation identified a manufacturing or potential manufacturing issue which has been escalated to quality systems management.A capa has been initiated.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.
 
Event or Problem Description
It was reported that syncho standard 014 wouldn¿t go through the hub.Procedure completed as expected.This complaint was originally assessed as non-reportable.However, based on the product evaluation findings, a report is being conservatively based on exposed braid identified within the microcatheter lumen during evaluation.

Brand Name
HEADWAY-17 XSUPPORT
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22162574
Report Number2032493-2025-90238
Device Sequence Number8920999
Product Code DQY
UDI-Device Identifier00810170013751
UDI-Public(01)00810170013751(11)240530(17)270430(10)0000610567
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC172150SX
Device Lot Number0000610567
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown